Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
simonev

accutane, dying hair etc

Recommended Posts

Just wondering being on accutane, its onyl my 4th day but i have noticed my hair is dry, expecting it to get way dryer... altho i had natural blonde hair ive been getting a whole head of foils for a year now, (peroxide) and i have massive regrowth, just wondering if anyone has dyed there hair on it? or does anyone think my hair will fall out if i do it? lol

also sunbaking- ill just burn more, true?

Link to comment
Share on other sites

A common side effect is increased photosensitivity so it is not a good idea to tan while on the medication. As for getting foils, discuss it with your stylist. He or she should be able to determine if your hair is in good enough condition to handle bleaching. I've seen other posts regarding this, but don't remember the responses. A search might give you the answers you need. Best of luck on your course! :)

Link to comment
Share on other sites

I wouldn't tan, but I've gotten my hair done on Accutane (lightened with bleach) and it was fine. Just use conditioner and don't wash your hair more than a few days a week.

Link to comment
Share on other sites

definitely DONT tan on accutane! you are supposed to use a high spf of sunscreen every single day on your face and body and even wear hats. I know where youre coming from (i love to tan also!) but, its only a couple of months so just stick it out. A tan isnt worth a 2nd degree burn. :)

Link to comment
Share on other sites

I dyed my hair 2 weeks in. I will not do it again until after I am complete. I noticed my scalp was more sensitive. The only reason I dyed my hair in the first place was for volume. I had very oily and fine hair. I am using lots of moisturizing products now and I am only washing my hair 2 to 3 times per week. I am at about 5 weeks in.

Link to comment
Share on other sites

I worried about this as well since I get a partial foil every 6-7 weeks to lift my blonde color. YOU WILL BE FINE. I am 28 days into accutane and I got my hair bleached 2 days ago. It is fine. My scalp didn't even burn. I just made sure that I didn't wash my scalp for a few days beforehand to leave some protective oils on there. My stylist didn't even think my hair was dry at all....even though it feels dry to me.

Don't worry, just continue living your life as it was, only with extra moisturizer and some dry skin. :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×